# SDR SWAA2024112550158

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS CORROSION BS 492-500A<[01] REMOVED FWD CARGO R/H TRANSITION ANGLE (AFT DOOR CUTOUT SHIELD) BS 492-500A PER SRM 51-40-02.;[02] LOCATED AND DRILLED NEW R/H TRANSITION ANGLE (AFT DOOR CUTOUT SHIELD) BS 492-500A PER SRM 51-40-0 5;[03] INSPECTED CA#2 DRILLED NEW R/H TRANSITION ANGLE (AFT DOOR CUTOUT SHIELD) BS 492-500A;[04] INSTALLED SERVICEABLE RH TRANSITION ANGLE ( AFT DOOR COCONUT SHIELD ) AT BS 492-500A IN REFERENCE TO SRM 51-40-02;[05] INSTALLED SERVICEABLE RH TRANSITION ANGLE ( AFT DOOR CUT-OUT SHIELD ) AT BS 492-500A IN REFERENCE TO SRM 51-40-02;[06] FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. REMOVED AND INSTALLED SERVICEABLE RH TRANSITION ANGLE ( AFT DOOR CUT-OUT SHIELD ) AT BS 492-500A IN REFERENCE TO SRM 51-40-02;[07] FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. REMOVED AND INSTALLED SERVICEABLE RH TRANSITION ANGLE ( AFT DOOR CUT-OUT SHIELD ) AT BS 492-500A IN REFERENCE TO SRM 51-40-02;[08] INSPECTION COMPLETE ON CORRECTIVE ACTION #7 FOR INSTALLATION OF REPLACEMENT SHIELD ASSEMBLY AFT OF THE FORWARD CARGO ENTRY DOOR THRESHOLD.
